It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My 17 year old son has been experiencing Accutane side effects for nearly one year after taking the medication for just 90 days. The most persistent symptoms include fatigue, weakness and difficulty concentrating. He has also lost a remarkable amount of weight, down from 225 to 150 since starting Accutane 15 months ago.

Over the past two or three months, the mood swings and the kinds of behavioral changes associated with patients on Accutane have been increasingly evident, although my boy hasn't taken the drug for 12 months. It seems that side effects continue to occur long after the drug is active for acne.

The dermatologist doesn't believe that these symptoms are related to Accutane. We've been working with primary care physicians, an endocrinology group and psychiatrists for the past year without getting anywhere. All are working diligently to try to figure out what's going on.

If we get to an effective course of treatment (antidepressants have not only been ineffective, they seem to have exacerbated the problems), I'll do my best to get back to everyone on this. Any info that anyone else might have would be greatly appreciated. We're a year into this and back to square one.





All times are GMT -7. The time now is 06:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!